# SDR USAA2009050691101

- Difficulty date: April 20, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,916 hours, 28,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53230398201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CORROSION ON CLEAT AT FR29 BETWEEN S43L TO S44L.  REPLACED CLEAT AT FR29 BETWEEN S43L TO S44L IAW A320 SRM 51-72-11.
